RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 1, Pages 187–195 (Mi tvp4185)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Small deviation asymptotics for Matern processes and fields under weighted quadratic norm

R. S. Pusev

Saint-Petersburg State University

DOI: https://doi.org/10.4213/tvp4185

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:1, 164–172

Bibliographic databases:

Received: 09.09.2009

Citation: R. S. Pusev, “Small deviation asymptotics for Matern processes and fields under weighted quadratic norm”, Teor. Veroyatnost. i Primenen., 55:1 (2010), 187–195; Theory Probab. Appl., 55:1 (2011), 164–172

Citation in format AMSBIB
\Bibitem{Pus10}
\by R.~S.~Pusev
\paper Small deviation asymptotics for Matern processes and fields under weighted quadratic norm
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 1
\pages 187--195
\mathnet{http://mi.mathnet.ru/tvp4185}
\crossref{https://doi.org/10.4213/tvp4185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768527}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 1
\pages 164--172
\crossref{https://doi.org/10.1137/S0040585X97984723}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288119100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955538318}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4185
  • https://doi.org/10.4213/tvp4185
  • http://mi.mathnet.ru/eng/tvp/v55/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nazarov A.I., Sheipak I.A., “Degenerate self-similar measures, spectral asymptotics and small deviations of Gaussian processes”, Bull. Lond. Math. Soc., 44:1 (2012), 12–24  crossref  mathscinet  zmath  isi  elib
    2. A. I. Nazarov, R. S. Pusev, “Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms”, St. Petersburg Math. J., 25:3 (2014), 455–466  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Le Gratiet L., Garnier J., “Asymptotic Analysis of the Learning Curve For Gaussian Process Regression”, Mach. Learn., 98:3 (2015), 407–433  crossref  mathscinet  zmath  isi
    4. Ibragimov I.A. Lifshits M.A. Nazarov A.I. Zaporozhets D.N., “On the History of St. Petersburg School of Probability and Mathematical Statistics: II. Random Processes and Dependent Variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:257
    Full text:47
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019